# SDR SWAA2022082942545

- Difficulty date: August 16, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED / [01] RECEIVED REPAIRED SCUFF PLATE P/N: 146A8341-9 PO# 1772343 REF. TASK CARD TTG8Q004FMRX FOR INSTALLATION;[02] VERIFIED 1
